# SDR CALA2025102610522

- Difficulty date: October 8, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5350
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MAIN CABIN SEAT TRACK AT LBL45 STA 700-727 HAS MULTIPLE GOUGES AND CORROSION.  REMOVED CORROSION FROM MAIN CABIN SEAT TRACK STA 700-727 LBL45. MATERIAL REMOVED 0.028, MAX MATERIAL ALLOWED IS 0.020, SEAT TRACK SECTION FOUND OUT OF LIMITS IAW B737 SRM 53-00-52-1A-1. REMOVED DAMAGED SEAT TRACK SECTION, FABRICATED, LOCATED AND DRILLED NEW SEAT TRACK SECTION IAW B737 SRM 53-00-52-2R-3. ALODINED AND PRIMED IAW SRM 51-20-01 AND SOPM 20-41-02. INSTALLED NEW SEAT TRACK SECTION IAW B737 SRM 53-00-52-2R-3.
